Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Child having cough and fever. On abrolite. Any advice?

User rating for this question
Very Good
Answered by
Practicing since : 1964
Answered : 246 Questions
My kid is having cough for almost a month and now running fever, He is 2.8 year old weight 10.2 KG (Preterm 71/2 Months)
Had been on Abrolite, Meftal,Taxim,Lavoline, Montek LC
Couging persisted given Peritone, Escoryl and Montair Granules

Coughing has largely subsided but persistent, feverish since early morning now running fever 100 , given Meftal just now.
Please advise
Posted Thu, 25 Oct 2012 in Child Health
Answered by Dr. Sumitra Kumar Mukherjee 1 hour later

I am sorry to hear about your child.

Please you let me know the immunization history of the child especially of measles and whooping cough as soon as possible.
Awaiting your response.

Kindest regards Dr. S.K.Mukherjee.
Above answer was peer-reviewed by
Follow-up: Child having cough and fever. On abrolite. Any advice? 3 hours later
Dear Doctor XXXXXXX

All immunizations are complete as per calendar next due at age of 5.

Answered by Dr. Sumitra Kumar Mukherjee 1 hour later

Many thanks to let me know the child's immunization status. The persistent of cough such long time which I have seen are whooping cough and complications of measles. As the cough subsided but fever persisting I think the child has still got infection of ears throat and sinuses. I think you should take him to the Paediatrician to give him a Physical examination including ears and throat and a course of suitable antibiotics. For the fever give him Paracetamol syrup (2.5mgm in 5mis) 2.5 ml three times daily.

Give him plenty to drink to keep the hydration. I am sure he will be okay. If you want to know anything please contact me.

kindest regards Dr S.K.Mukherjee
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor